. Le-théorème-4, ´ eclairage de la section 2.1 donne envie de répondre par l'affirmative aux questions suivantes Questions. i/ Pour f une fonction de Morse sur C une courbe lisse sur R, le faisceau ?-adique (? C f ) * L ? l est il pur de poids l ? ii/ Dans la même situation, peut on comparer les groupes H l c (FC, (? C f ) * L ? l ) et H 1 c (C?k, ? K (f ) * L ?1

. R. Bce, J. Blache, and J. Cherdieu, Estrada Sarlabous ? Some computational aspects of jacobians of curves in the family y 3 = ?x 5 + ? over F q , Finite Fields and their Applications 13, pp.348-365, 2007.

. R. Bf, E. Blache, and ?. Férard, Newton stratification for polynomials : the open stratum Newton polygons for twisted exponential sums and polynomials P (x d ), en lignè a l'adresse http ? Hodge-Stickelberger polygons for L-functions of exponential sums of P (x s, Math. Res. Letters, pp.456-472, 2007.

. R. Bep and J. Blache, Estrada Sarlabous, M. Petkova ? A geometric interpretation of reduction in the jacobians of C ab curves, Arithmetic, Geometry and Coding Theory, Société Mathématique de France, p.69, 2005.

A. Adolphson and S. , Sperber ? On the zeta function of a complete intersection Exponential sums and Newton polyhedra : Cohomology and estimates, Ann. Sc. ENS Ann. Math, vol.20, issue.130, pp.545-556, 1987.

Y. Aubry and R. , On some questions related to the Gauss conjecture for function fields, Journal of Number Theory, vol.128, issue.7, pp.2053-2062, 2008.
DOI : 10.1016/j.jnt.2007.10.014

URL : https://hal.archives-ouvertes.fr/hal-00978911

E. Bombieri and ?. , On Exponential Sums in Finite Fields, American Journal of Mathematics, vol.88, issue.1, pp.71-105, 1966.
DOI : 10.2307/2373048

W. Castryk, J. Denef, and F. , Vercauteren ? Computing zeta functions of nondegenerate curves, Int. Math. Res. Papers, vol.12, pp.1-57, 2006.

H. Davenport and H. , Hasse ? Die Nullstellen der Kongruenzzetafunktionen in Gewissen Zyklischen Fällen, J. Reine Angew. Math, vol.172, pp.151-182, 1934.

P. Deligne and ?. La-conjecture-de-weil, La conjecture de Weil. I, Publications math??matiques de l'IH??S, vol.55, issue.1, pp.273-307, 1974.
DOI : 10.1007/BF02684373

J. Denef and F. , Weights of exponential sums, intersection cohomology, and Newton polyhedra, Inventiones Mathematicae, vol.32, issue.1, pp.275-294, 1991.
DOI : 10.1007/BF01243914

J. Denef and F. , Vercauteren ? Computing zeta functions of C ab curves using Monsky-Washnitzer cohomology., Finite Fields Appl, pp.78-102, 2006.

L. Dickson, The analytic representation of substitutions on a power of a prime number with a discussion of the linear group, Ann. Math, vol.1197, pp.65-120, 1896.

M. Greenberg, Schemata Over Local Rings, The Annals of Mathematics, vol.73, issue.3, pp.624-648, 1961.
DOI : 10.2307/1970321

M. Henk, J. Richter-gebert, and G. , Ziegler ? Handbook of discrete and computational geometry, 1997.

S. Hong and ?. , Newton polygons of L-functions associated with exponential sums of polynomials of degree 4 over finite fields, Finite Fields Appl, pp.205-237, 2001.

N. Katz, On a Theorem of Ax, American Journal of Mathematics, vol.93, issue.2, 1971.
DOI : 10.2307/2373389

R. Kottwitz and ?. , Isocrystals with additional structure, Compos. Math, vol.56, pp.201-220, 1985.

A. Kouchnirenko and ?. Polyèdres-de-newton-et-nombres-de-milnor, Poly???dres de Newton et nombres de Milnor, Inventiones Mathematicae, vol.8, issue.1, pp.1-31, 1976.
DOI : 10.1007/BF01389769

A. Lauder and D. , Abstract, LMS Journal of Computation and Mathematics, vol.1122, pp.34-55, 2002.
DOI : 10.2307/2374675

H. Li and H. J. , Zhu ? Zeta functions of totally ramified p-covers of the projective line, Rend. Sem. Mat. Univ. Padova, vol.113, pp.203-225, 2005.

C. Liu, The L-functions of twisted Witt extensions, Journal of Number Theory, vol.125, issue.2, pp.267-284, 2007.
DOI : 10.1016/j.jnt.2006.05.013

C. Liu and D. , Wan ? T -adic L-functions of p-adic exponential sums, En lignè a l'adresse http

C. Liu and D. , The L-functions of Witt coverings, Mathematische Zeitschrift, vol.137, issue.2, pp.95-115, 2007.
DOI : 10.1007/s00209-006-0014-2

O. Moreno and C. J. , Improvements of the Chevalley-Warning and the Ax-Katz Theorems, American Journal of Mathematics, vol.117, issue.1, pp.241-244, 1995.
DOI : 10.2307/2375042

O. Moreno, K. W. Shum, F. N. Castro, and P. , Kumar ? Tight bounds for Chevalley-Warning-Ax-Katz type estimates, with improved applications, Proc. Lond, pp.545-564, 2004.

M. Rapoport and M. , Richartz ? On the classification and specialization of F -isocrystals with additional structure, Comp. Math, vol.103, pp.153-181, 1996.

J. Scholten and H. J. , Zhu ? Hyperelliptic curves in characteristic 2, Int. Math. Res. Not. Math. Res. Let, vol.1759, issue.8, pp.905-917, 2002.

G. Van-der-geer and M. , Van der Vlugt ? Reed Müller codes and supersingular curves I, Comp. Math, vol.84, pp.333-367, 1992.

A. Weil and ?. , On Some Exponential Sums, Proc. Nat. Acad. Sci. USA, pp.204-207, 1948.
DOI : 10.1073/pnas.34.5.204

R. Yang and ?. , Newton polygons of L-functions of polynomials of the form x d + ?x, Finite Fields Appl, pp.59-88, 2003.